Hello ! Your IP address is: 54.83.133.189
  select Articles: search for article title, author, and keywords
         Switch to Chinese Version select Journals: search for journal title and publisher
Subject Catagory>Natural Science>Mathematics>計算數學
 




Copyright Declaration

To Subscribe the Journal

About the Journal

計算數學
Latest Issue: Vol.31 No.3 (2009/08)
  Other Issues:
Vol.31 No.3 (2009/08) Vol.31 No.2 (2009/05) Vol.31 No.1 (2009/02)
Vol.30 No.4 (2008/11) Vol.30 No.3 (2008/08) Vol.30 No.2 (2008/05)
Vol.29 No.4 (2007/11) Vol.29 No.3 (2007/08)
About the Journal
Code02547791
Journal Title計算數學
Parallel TitleMathematica Numerica Sinica
Title in PinyinJi Suan Shuo Xue
ISSN0254-7791
Publishing FrequencyQuarterly
Date of Earliest Issue1979
Date of the Last Issue
Language Chinese
Publisher LocationChina
Publication TypeJournal
Publisher《計算數學》編輯部
City北京市
Address中關村2719信箱
E-mail Addressgxy@icmsec.cc.ac.cn
Publishing Status
Published
CEPS Category
Subject Catagory>Natural Science>Mathematics

Home  |  About airiti Inc. |  Copyright Policy |  Privacy Policy |  Contact Us |  Download Adobe Reader
© 2003-2014 by airiti Inc. All Rights Reserved.